Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ferox femina

First morning use of the regimen

Recommended Posts

I started it last night, and woke up with a slightly greasy face.

So I do the morning routine, and the BP is stinging my face just lightly. Is this normal on the regimen?

Share this post


Link to post
Share on other sites

stinging, redness, dryness, flaky skin, etc. are all very normal and common during the first few weeks of the regimen. these symptoms should subside within a few weeks, as your skin gets used to the drying effects of the bp.

it's important to go slow, and gradually increase your bp dosage, esp. if you are already experiencing some discomfort. unfortunately, it may get a little worse before it gets better, but it will get better, so be patient, continue to use the bp, and just try to muscle through that initial transitional discomfort the best you can. going slow is recommended so that the dryness and discomfort won't get out of hand. eventually you'll want to be using the full 2 pumps of bp.

hope this helps. good luck! :D

Share this post


Link to post
Share on other sites

I use 2 pumps of bp in the morning and 1 bp at night with 2-4 pumps of NHSFL at night right now I went from 1 bp pump to 2 bp pumps after one week because my skin can handle it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×